# SDR FDEA201208022824

- Difficulty date: August 2, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5L INBD FLANGE HAS 3EA AREAS OF CORROSION FR 28-29 APPROX TWO SQUARE INCHES.  REMOVED CORROSION IAW SRM 51-74-  10.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG. 102 PG. 105.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG.201 A.
